# SDR TSAA20161202040

- Difficulty date: September 29, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACK NOTED AT BS908, S10R. REPLACED STRINGER SPLICE WITH NEW PART IAW SRM REV 111, 51-40-02.
